Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 567–583 (Mi mz4211)  

This article is cited in 2 scientific papers (total in 2 papers)

Differentiable and Lipschitzian mappings of Banach spaces

V. I. Bogachev, S. A. Shkarin


Full text: PDF file (1607 kB)

English version:
Mathematical Notes, 1988, 44:5, 790–798

Bibliographic databases:

UDC: 517.9
Received: 21.07.1986

Citation: V. I. Bogachev, S. A. Shkarin, “Differentiable and Lipschitzian mappings of Banach spaces”, Mat. Zametki, 44:5 (1988), 567–583; Math. Notes, 44:5 (1988), 790–798

Citation in format AMSBIB
\Bibitem{BogShk88}
\by V.~I.~Bogachev, S.~A.~Shkarin
\paper Differentiable and Lipschitzian mappings of Banach spaces
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 567--583
\mathnet{http://mi.mathnet.ru/mz4211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980578}
\zmath{https://zbmath.org/?q=an:0659.46012|0671.46008}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 790--798
\crossref{https://doi.org/10.1007/BF01158417}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4211
  • http://mi.mathnet.ru/eng/mz/v44/i5/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. Cobzas S. Miculescu R. Nicolae A., “Lipschitz Functions Preface”: Cobzas, S Miculescu, R Nicolae, A, Lipschitz Functions, Lect. Notes Math., Lecture Notes in Mathematics, 2241, Springer International Publishing Ag, 2019, V+  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:323
    Full text:197
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021